North Carolina, 2007

Hail in North Carolina, May 12, 2007

May 12, 2007 · NWS AKQ · 1 event in 1 county or zone

A frontal boundary dropping through the area produced an isolated severe thunderstorm.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AKQ wrote it up.

A frontal boundary dropping through the area produced an isolated severe thunderstorm.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before the first event at May 12, 2:02 PM EST, 3 hours 3 minutes earlier.

Area forecast discussion, May 12, 2:02 PM EST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
302 PM EDT SAT MAY 12 2007

.SYNOPSIS...
A WEAK COLD FRONT STALLS OVER VIRGINIA THIS EVENING. THE FRONT
WILL FINALLY PUSH SOUTH OF THE AREA LATE TONIGHT...AS STRONG HIGH
PRESSURE BUILDS IN ON SUNDAY. THIS HIGH REMAINS OVERHEAD THROUGH
MID WEEK AND THE NEXT FRONTAL SYSTEM MOVES THROUGH WEDNESDAY INTO
THURSDAY...FOLLOWED BY HIGH PRESSURE FOR LATE THURSDAY AND FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
FORECAST AREA CURRENTLY HAS A WEAK FRONTAL BOUNDARY ORIENTED W/E
ACROSS VA. AS ANTICIPATED FOR THIS AFTERNOON...SHOWERS AND ASSOC
THUNDERSTORMS HAVE FORMED...AND CLOUD COVER HAS BECOME MOSTLY
CLOUDY OVER WRN HALF OF AREA. BULK OF LIGHTNING REMAINS OUT OF FA
AND IN CENTRAL NC...AND A FEW STRIKES HAVE SHOWED UP WHERE AN UPR
VORT WILL RIDE ALONG THE FRTNL BNDRY OVER CENTRAL VA.

SHOWER AND THUNDERSTORMS ACTIVITY FOR THE REST OF THIS AFTN AND
EVENING APPEARS TO BE MODERATELY SVR BEING PULSE TYPE CONVECTION.
UPR AIR SNDINGS FROM THIS MORNING AND MODEL ONES AGREE THAT VERT
WIND PROFILE NOT IMPRESSIVE. HOWEVER WITH MOD INSTABILTY AND
PRECIPITABLE WATERS VALUES WE CAN LOOK FOR FREQUENT LIGHTNING
STRIKES...LOCALLY HVY RAINFALL AND GUSTY WINDS.

FRONT FINALLY DROPS SOUTH OF THE AREA LATE TONIGHT/EARLY SUN
MORNING...WITH HIGHER POPS LINGER OVER THE SOUTH LATE.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
HAVE INCREASE POPS TO LOW CHC FOR SUNDAY MORNING ACROSS NC
COUNTIES TO ACCOUNT FOR ANY REMAINING MOISTURE FROM DEPARTING
FRONTAL BDNRY. SUN WILL BE CONSIDERABLY COOLER COMPARED TO THE
PAST FEW WARM MUGGY DAYS. AS CAA SETS IN OVER REGION...LOOK FOR
HIGHS ONLY GETTING INTO THE LWR 70S...UPR 60S NEARER THE COAST AND
MID 60S FOR THE ERN SHORE. LOWER DEW PTS WITH THIS DRIER AIR MASS
WILL ALSO HELP TO RELIEVE THE REGION FROM THE MUGGY PAST FEW DAYS.

SKIES GENERALLY BECOME CLEARER FROM NORTH TO SOUTH. OVERNIGHT LOWS
FOR SUN NIGHT GETTING DOWN INTO THE 40S. GUIDANCE RUNNING SLIGHTLY
WARMER POST FROPA...BUT STILL LOOKING AT TEMPS ROUGHLY 5 TO 10
DEGREES BLW NORMAL VALUES.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
HIGH PRES FROM THE NORTH CONTINUES TO BUILD OVER THE MID ATLANTIC
THRU THE BEGINNING OF THE WEEK. TEMPS AT OR BLW NORMAL FOR MONDAY
AND WILL STREADILY INCREASE MON NIGHT INTO TUE AS HIGH MOVES
FURTHER OFFSHORE. HIGH LINGERS OFF THE COAST AND HELPS PREVENT
OUR NEXT SYS FROM AFFECTING THE REGION UNTIL WED LATE
AFTN/EVENING. HAVE KEPT MENTION OF SHOWER AND THUNDERSTORMS IN
FORECAST FOR THIS TIME MID WEEK AS COLD FRONT COMES SWEEPING THRU
AREA FROM MID WEST. HIGH PRES QUICKLY BUILDS BACK OVER REGION FOR
LATE WEEK.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
WE GET TO PLAY IT ALL OVER AGAIN AS MOIST NE LOW LEVEL FLOW
COINCIDES WITH ANOTHER ROUND OF 850-500 MB OMEGA AHEAD OF THE NEXT
MID LEVEL VORT LOBE. INCREASED FRONTOGENESIS WITH MOISTURE
OVERRUNNING THE SFC FRONT WILL CREATE WIDESPREAD LOWER CIGS/VSBY
(MVFR/IFR) AGAIN TONIGHT AND SUN MORNING WITH THE RAINFALL. DRYING
(VFR) CONDITIONS WILL THEN BUILD IN DURING THE DAY SUN FROM N TO
S. VFR CONDITIONS SHOULD PREVAIL SUN NIGHT THROUGH EARLY WED
BEFORE THE NEXT FRONTAL PASSAGE...OUTSIDE OF THE USUAL ISOLD/SCT
LOWER VSBYS IN NIGHTTIME FOG.

&&

.MARINE...
TNGT...AND W/ SFC HI PRES BUILDING INTO THE RGN FM THE NNW...XPCTG
MOD LLVL SURGE FM THE NNE (TO LO END SCA) FM ERY SUN MRNG THRUT THE
DAY (ON THE BAY)...AND CONTG ON THE OCN UNTIL LT SUN NGT (DUE TO
SEAS AOA 5 FT). SFC HI PRES SETTLES OVR RGN FOR MON THROUGH WED
...RESULTING IN FLO FM THE SSW. NEXT COLD FRONTAL PASSAGE WED
NGT/ERY THU (W/ ANOTHER NNE LLVL SURGE PSBL).

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 8 PM EDT SUNDAY FOR ANZ632.
     SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO MIDNIGHT EDT SUNDAY
     NIGHT FOR ANZ633.
     SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EDT SUNDAY FOR ANZ630-
     631.
     SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO 1 AM EDT MONDAY FOR
     ANZ650-652-654.
     SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO 6 AM EDT MONDAY FOR
     ANZ656-658.

&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM...SMF
AVIATION...CURRY
MARINE...25
Hazardous weather outlook, May 12, 4:21 AM EST, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
521 AM EDT SAT MAY 12 2007

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-131000-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
521 AM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE LIKELY TO DEVELOP ACROSS THE AREA THIS
AFTERNOON AND TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS
UNLIKELY...SOME STORMS COULD REACH SEVERE LIMITS TODAY...WITH THE BEST
CHANCE FOR SEVERE WEATHER COMING ALONG AND SOUTH OF A LINE FROM
SOUTH HILL TO NORFOLK. STRONG GUSTY WINDS...FREQUENT LIGHTNING AND
HEAVY RAINFALL ARE THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THAT
DEVELOP THIS AFTERNOON AND THIS EVENING.

IN ADDITION...THE SLOW MOVEMENT OF SOME STORMS THAT DEVELOP THIS
AFTERNOON COULD RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER COLD FRONT WILL CROSS THE AREA ON WEDNESDAY...WITH A
CHANCE OF THUNDERSTORMS RETURNING TO THE AREA BY THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>633-650-652-654-656-658-131000-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
521 AM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

05

In the hours before

Special weather statement, May 12, 3:41 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
441 PM EDT SAT MAY 12 2007

VAZ070-081-082-122130-
CHARLES CITY VA-CHESTERFIELD VA-PRINCE GEORGE VA-
441 PM EDT SAT MAY 12 2007

...THUNDERSTORMS WITH HEAVY RAIN MOVING INTO NORTHERN PRINCE GEORGE
COUNTY IN SOUTH CENTRAL VIRGINIA...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN FROM CHARLES CITY TO COLONIAL
HEIGHTS...MOVING SOUTHEAST AT 5 MPH. THE THUNDERSTORMS WILL BE
NEAR...
  COLONIAL HEIGHTS AROUND 450 PM EDT...
  FORT LEE AROUND 515 PM EDT...
  PETERSBURG AROUND 520 PM EDT...

EXPECT HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING IN THE PATH
OF THESE STORMS.

RAINFALL RATES OF 1 TO 2 INCHES PER HOUR AND SLOW MOVEMENT OF THE
STORMS WILL CAUSE PONDING OF WATER ON ROADWAYS...AND POSSIBLE
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS.

25
Special weather statement, May 12, 3:56 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
456 PM EDT SAT MAY 12 2007

VAZ064-072>074-122200-
CAROLINE VA-ESSEX VA-KING AND QUEEN VA-KING WILLIAM VA-
456 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORM OVER NORTHERN KING AND QUEEN COUNTY...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF CHAMPLAIN...OR ABOUT 6
MILES NORTH OF SAINT STEPHENS CHURCH...MOVING NORTH AT 5 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR NEWTOWN AT 515 PM EDT...SALVIA AT
545 PM EDT...BEAZLEY AT 550 PM EDT...CENTRAL POINT AT 600 PM EDT.

EXPECT HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND
POSSIBLY SMAIL HAIL IN THE PATH OF THIS STORM.

RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER
ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS.

IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THIS STORM REACHES YOUR
AREA. REMAIN INDOORS UNTIL THE STORM HAS PASSED.

GINGRICH
Special weather statement, May 12, 4:01 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
501 PM EDT SAT MAY 12 2007

NCZ015>017-122200-
CAMDEN NC-PASQUOTANK NC-WESTERN CURRITUCK NC-
501 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORM OVER CAMDEN COUNTY...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH MILLS...MOVING SOUTHEAST AT 5 MPH. THE
STRONG THUNDERSTORM WILL BE NEAR BURNT MILLS AT 515 PM EDT...LAMBS
CORNER AT 535 PM EDT...GREGORY...AND...SPENCES CORNER AT 555 PM
EDT...BELCROSS AT 600 PM EDT.

EXPECT HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND
POSSIBLY SMAIL HAIL IN THE PATH OF THIS STORM.

RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER
ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS.

IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THIS STORM REACHES YOUR
AREA. REMAIN INDOORS UNTIL THE STORM HAS PASSED.

GINGRICH
Special weather statement, May 12, 4:15 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
515 PM EDT SAT MAY 12 2007

VAZ067-079-080-087-088-122215-
BRUNSWICK VA-DINWIDDIE VA-GREENSVILLE VA-NOTTOWAY VA-SUSSEX VA-
515 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS OVER SOUTHCENTRAL VIRGINIA...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BLACKSTONE TO 15 MILES SOUTHEAST OF
MCKENNEY...OR FROM BLACKSTONE TO 7 MILES NORTHEAST OF PURDY...MOVING
NORTHEAST AT 5 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...
  PATTERSONS STORE AROUND 520 PM EDT...
  OWENS AROUND 525 PM EDT...
  NORTH WELLVILLE AROUND 535 PM EDT...
  WHARFS STORE AROUND 540 PM EDT...
  SPAINVILLE AROUND 545 PM EDT...
  DEWITT AROUND 555 PM EDT...

EXPECT HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND
POSSIBLY SMAIL HAIL IN THE PATH OF THESE STORMS.

RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER
ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS.

IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR
AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.

GINGRICH
Special weather statement, May 12, 4:45 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
545 PM EDT SAT MAY 12 2007

VAZ082-089>091-094-122245-
CHARLES CITY VA-JAMES CITY VA-NEWPORT NEWS/HAMPTON VA-SURRY VA-YORK
VA-
545 PM EDT SAT MAY 12 2007

...BAND OF SHOWERS AFFECTING THE PENINSULA...

AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF RAIN SHOWERS FROM CHARLES CITY COUNTY TO YORK
COUNTY...MOVING SOUTHEAST AROUND 10 MPH. THESE SHOWERS WILL CONTINUE
TO AFFECT THE REGION THROUGH 645 PM. WIND GUSTS TO 30 MPH AND BRIEF
HEAVY RAIN WILL OCCUR WITH THESE SHOWERS. IN ADDITION...
THUNDERSTORMS AND LIGHTNING MAY DEVELOP QUICKLY AND UNEXPECTEDLY.
MOVE INDOORS IF YOU HEAR THUNDER OR SEE LIGHTNING.

FOSTER
Special weather statement, May 12, 4:51 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
551 PM EDT SAT MAY 12 2007

VAZ060-061-068-122255-
AMELIA VA-CUMBERLAND VA-PRINCE EDWARD VA-
551 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL VIRGINIA...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF FARMVILLE TO 18 MILES WEST
OF HAMPDEN SYDNEY...OR FROM 6 MILES NORTH OF FARMVILLE TO 6 MILES
NORTH OF RED HOUSE...MOVING EAST AT 5 MPH. THE STRONG THUNDERSTORMS
WILL BE NEAR...
  RAINES TAVERN AROUND 615 PM EDT...
  PROSPECT AROUND 635 PM EDT...
  REEDS AROUND 640 PM EDT...
  TUGGLE AROUND 645 PM EDT...

EXPECT HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND
POSSIBLY SMAIL HAIL IN THE PATH OF THESE STORMS.

RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER
ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS.

IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR
AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.

GINGRICH

The radar

The Norfolk radar (KAKQ), 104 km away, was scanning. The volume nearest the first event began at 22:05 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Camden

When
May 12, 5:05 PM EST
Where
Camden County, Camden
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
36.330, -76.170

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2007Every state in 2007This day in weather historyWarnings in North Carolina, May 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 32420.